# SDR 96ZZZX1071

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N221GP
- Make and model: Bell 206B
- Aircraft serial: 4309
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206075740107
- Condition: Sticks
- Location: Fuel Quantity
- Part time: 185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INDICATOR STICKS.  REPLACED WITH NEW FIXTURE.
